I had a kenalog injection at the end of my incisions and it's now seriously thin. What can be done? (Photo)

Tt 3/17/15... healthy was good other than slight raised scars on each end and the Dr choose to inject with Kenalog and now I feel like my skin is going to tear open. You can see the tendons and views on the surface and it is very uncomfortable. I went to have them covered with a tattoo and the artist told me he wouldn't touch them because they would tear. I have addressed it with my surgeon and he said to pad them.

Doctor Answers 1

Steroids have thinned the skin

and this is a known risk of steroid injections.  To manage it, a scar excision/revision will likely be needed down the road with the understanding that your resultant scars could be just like what it was before you had the shots.  So it really comes down to you... and if you can live with it, then do nothing.  But if bothersome, you will need a revision and this likely can be done in the office under local.


Redding Plastic Surgeon
4.8 out of 5 stars 32 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.